# SDR UPS01434724

- Difficulty date: January 8, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CORROSION ON UPPER CHORD BS 400 BULKHEAD RBL 15 TO 46.     UPPER CHORD AT BS 400 RBL 15 - 46 REPAIRED IAW QUERY NOTE 6/01.
